Atiyah Classes and Closed Forms on Moduli Spaces of Sheaves
Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 165-177.
@article{RSMUP_2009__121__165_0,
     author = {Bottacin, Francesco},
     title = {Atiyah Classes and Closed Forms on Moduli Spaces of Sheaves},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {165--177},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {121},
     year = {2009},
     mrnumber = {2542140},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2009__121__165_0/}
}
Bottacin, Francesco. Atiyah Classes and Closed Forms on Moduli Spaces of Sheaves. Rendiconti del Seminario Matematico della Università di Padova, Tome 121 (2009) , pp. 165-177. http://archive.numdam.org/item/RSMUP_2009__121__165_0/

[A] I. V. Artamkin, On deformation of sheaves, Math. USSR Izvestiya, 32 (1989), pp. 663-668. | MR 954302 | Zbl 0709.14012

[Be] A. Beauville, Variétés kählériennes dont la première classe de Chern est nulle, J. Diff. Geom., 18 (1983), pp. 755-782. | MR 730926 | Zbl 0537.53056

[B1] F. Bottacin, Poisson structures on moduli spaces of sheaves over Poisson surfaces, Invent. Math., 121 (1995), pp. 421-436. | MR 1346215 | Zbl 0829.14019

[B2] F. Bottacin, Poisson structures on Hilbert schemes of points of a surface and integrable systems, Manuscripta Math., 97 (1998), pp. 517-527. | MR 1660136 | Zbl 0945.53049

[B3] F. Bottacin, Closed differential forms on moduli spaces of sheaves, Rend. Mat. Univ. Roma, 28 (2008), pp. 1-24. | MR 2463935 | Zbl 1158.14312

[EGA4] A. Grothendieck, Étude locale des schémas et des morphismes de schémas, Publ. Math. IHES, 1964-67. | Numdam | Zbl 0135.39701

[HL] D. Huybrechts - M. Lehn, The geometry of moduli spaces of sheaves, Aspects of Mathematics, Vol. E31, Vieweg, 1997. | MR 1450870 | Zbl 0872.14002

[K] S. Kobayashi, Simple vector bundles over symplectic Kähler manifolds, Proc. Japan Acad., 62 (1986), pp. 21-24. | MR 839798 | Zbl 0602.53044

[KM] S. Kuznetsov - D. Markushevich, Symplectic structures on moduli spaces of sheaves via the Atiyah class, math.AG/0703264 (2007).

[Ma] M. Maruyama, Moduli of stable sheaves II, J. Math. Kyoto Univ., 18 (1978), pp. 557-614. | MR 509499 | Zbl 0395.14006

[Mu1] S. Mukai, Symplectic structure of the moduli space of sheaves on an abelian or K3 surface, Invent. Math., 77 (1984), pp. 101-116. | MR 751133 | Zbl 0565.14002

[Mu2] S. Mukai, Moduli of vector bundles on K3 surfaces and symplectic manifolds, Sugaku Expositions, 1 (1988), pp. 139-174. | MR 922020 | Zbl 0685.14021

[R] Z. Ran, On the local geometry of moduli spaces of locally free sheaves, Moduli of vector bundles (Sanda, 1994; Kyoto, 1994), pp. 213-219, Lecture Notes in Pure and Appl. Math., 179 (Dekker, New York, 1996). | MR 1397990 | Zbl 0884.14005

[S] C. Simpson, Moduli of representations of the fundamental group of a smooth projective variety I, Publ. Math. I.H.E.S., 79 (1994), pp. 47-129. | Numdam | MR 1307297 | Zbl 0891.14005

[Ty] A. N. Tyurin, Symplectic structures on the varieties of moduli of vector bundles on algebraic surfaces with pg > 0, Math. USSR Izvestiya, 33 (1989), pp. 139-177. | MR 966986 | Zbl 0673.14021